# SDR GTIA2025080439034

- Difficulty date: August 3, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N729NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11908
- Aircraft time: 3,293 hours, 1,379 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

"IN CRUISE AT FL 35.0 SMELLED OIL SMELLY FUME , RAN QRH SHUT X BLEED AND TURNED OFF PACK 1 DID NOT SMELL AGAIN -PER GMM 30.40.3 FOUND FOUND TO BE ODOR EVENT STAGE 3. NO EVIDENCE OF APU OR ENGS OVERSERVICE. PER TSM 05-50-00-810-831-A FOUND #1 ENG AND PACK #1 SOURCE OF ODOR. R/R #1 ENG FOR SHAFT COVER PACKING IAW AMM 72-15-00. REMOVAL OF THE CONTAMINATION OF THE ECS LEVEL B OF PACK 1 IAW AMM 21-00-00-615-803-A & DECONTAMINATIONOF AIR DUCTS LEVEL B IAW AMM 36-10-00.
SEE LOGPAGE 3516514-1 FOR WORK CONTINUATION."
